MAUDE Adverse Event Report: MEDIMAGING INTEGRATED SOLUTION INC VERSAVUE; CYSTOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

MEDIMAGING INTEGRATED SOLUTION INC VERSAVUE; CYSTOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Lot Number 0024291101
Medical Device Problem Codes Entrapment of Device (1212); Difficult to Remove (1528); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a percutaneous nephrolithotomy (pcnl), a non-boston scientific scope to place a wire from the kidney to the bladder, and a versavue device was also used.When attempting to remove the versavue, it was noted that the device became stuck in the scope's sheath and broke apart.The sheath was removed, and the procedure had to be completed with an alternative method.
 
Additional Manufacturer Narrative
Block h6: impact code a0413 is being used to capture the reportable event of unexpected material separation.
 
Additional Manufacturer Narrative
Block h6: impact code a0413 is being used to capture the reportable event of unexpected material separation.Block h11: the returned versavue device was analyzed, and functional testing confirmed that the outer diameter met specifications.Visual inspection revealed that the bending cell section of the returned scope was broken.X-ray imaging and additional testing did not identify any other abnormalities.Review of the provided media indicated material separation, as the images showed that the shaft cells had become separated.However, based on the images alone, it was not possible to confirm whether the device was difficult to remove or if entrapment occurred.Disassembly of the returned product confirmed a broken section of the bending cell, but no further abnormalities were found upon x-ray review.The likely cause appears to be incompatibility between the versavue device and the non-boston scientific scope.The customer reported that no dilator or guidewire was used during assembly, although resistance was noted during the process.Since the customer did not provide the specific non-boston scientific scope model or details regarding usage conditions and storage environment, further verification of the issue was not possible.This event is considered an isolated quality incident.Based on the provided images, only the "material separation" complaint code is confirmed, as shown in the photos.The codes for "difficult to remove" and "entrapment of device or device component" cannot be confirmed because additional compatibility testing could not be performed.It is also possible that the reported resistance was due to tortuous anatomy; however, no evidence is available to support this.As an expected or random component failure was identified without any design or manufacturing defect, the most probable cause for this complaint is cause traced to component failure.Block h11: we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description

Brand Name
VERSAVUE
Common Device Name
CYSTOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
MEDIMAGING INTEGRATED SOLUTION INC
3f., no.24-2 industry e
rd.iv, science park
hsinchu city 30077
TW  30077
Manufacturer (Section G)
MEDIMAGING INTEGRATED SOLUTION INC
3f no 24 2 industry e
rd iv hsinchu
hsinchu city 30009
TW   30009
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22290278
Report Number2124215-2025-39663
Device Sequence Number21063252
Product Code FAJ
UDI-Device Identifier04719872715047
UDI-Public(01)04719872715047
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/19/2025
Device Lot Number0024291101
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer10/15/2025
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown